2017
Том 69
№ 6

All Issues

Existence and asymptotic behavior of solutions of annth-order differential equation partially solved with respect to derivative

Prosenyuk L. G.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 46 (1994), no. 4, pp 480-483.

Citation Example: Prosenyuk L. G. Existence and asymptotic behavior of solutions of annth-order differential equation partially solved with respect to derivative // Ukr. Mat. Zh. - 1994. - 46, № 4. - pp. 450–453.

Full text